Results 1 to 3 of 3
Migraine Associated Vertigo
  1. #1
    mariatz.aol.com is offline New Member
    Join Date
    Nov 2008
    Posts
    1

    Default Migraine Associated Vertigo

    I am taking Depakote ER for Migraine associated Vertigo which I've had for 4
    months now. I was on Topamax for a while, but could not toletare it. Would
    like to know if anyone else has been prescribed Depakote ER for Migraine
    Associated vertigo and if it was successful."

  2. #2
    angiesez is offline New Member
    Join Date
    Nov 2008
    Posts
    1

    Default Migraine associated vertigo what works???

    I have been suffering with MAV for 15 years. I have tried many types of medication. I took Depakote for a year and it seemed to help at first. But after 4 months I started gaining weight (25 lbs,) and lost half of my hair that came out in clumps. (very scary). I also couldn't use topamax. (major side effects) I have been to see Dr Baloh at UCLA. He is the MAV guru, he is an educator as well as a doctor. He put me on Paxil, which was working for a while, but once I maxed out on mg. (60mg a day) I still had spinning. I have been spinning now everyday since the end of august. I was told that the next drug I should try is Celexa. I am going to start that soon. That is the info I can give you, this affliction really sucks, but at least the internet connects you to people that understand what you are going through. I thought I was going crazy. I would like to find anyone who needs someone to talk to about this and wecan help keep each other sane.
    Angiesez

  3. #3
    tiredofdrs is offline New Member
    Join Date
    Jan 2010
    Posts
    1

    Red face

    OMG it is nice to know I'm not crazy! My world started spinning over a year and a half ago, first dr's thought it was meineres disease (runs in the family), after 2 sets of ventalation tubes and more tests than I can count I was finally sent to a dr who seemed to know what she was talking about. I was first put on Nortriptyline, after I got to 40mg I couldn't handle the stomach upset. I am now on topomax 50mg, I don't know if its the meds or all that has come down in the last 2 weeks but I can barely stand myself I feel so , my disability ran out, my employer had to let me go after my year of leave was up and now social security is sending me papers asking about my headache!?! I don't have a headache!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22